# SDR PNSA990301

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RT ENGINE FIRE LIGHT ILLUMINATED. LIGHT EXTINGUISHED ITSELF DURING THE FLARE FOR LANDING. LANDING WAS UNEVENTFUL AND ENGINE WAS SECURED ONCE CLEAR OF THE ACTIVE RUNWAY.  NO EVIDENCE OF FIRE OR OVERHEATING WAS FOUND.  THE FIRE DETECTION SYSTEM TESTED OK PER MAINT MANUAL.  REPLACED ONE DETECTOR AS A PRECAUTIONARY PROCEDURE.  SYSTEM OPERATIONALLY TESTED OK.
